MathSciNet Relay Station
MathSciNet bibliographic data
MR1195510 11F55 (11F27 11F72)
Eie, M.; Krieg, A. The theory of Jacobi forms over the Cayley numbers. Trans. Amer. Math. Soc. 342 (1994), no. 2, 793–805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement